PL EN


2017 | 64 | 2 | 137-152
Article title

Gospodarka Gale’a z wieloma magistralami. „Silny” i „bardzo silny” efekt magistrali

Authors
Title variants
Gale’s Economy with Multiple Turnpikes. “Strong” and “Very Strong” Turnpike Effect
Languages of publication
PL
Abstracts
Year
Volume
64
Issue
2
Pages
137-152
Physical description
Contributors
author
  • Uniwersytet Ekonomiczny w Poznaniu, Wydział Informatyki i Gospodarki Elektronicznej, Katedra Ekonomii Matematycznej
References
  • Gale D., (1967), On Optimal Development in a Multi-Sector Economy, Review of Economic Studies, 34 (1), 1–18.
  • Kolokoltsov V., Yang W., (2012), The Turnpike Theorems for Markov Games, Dynamic Games and Applications, 2 (3), 294–312.
  • McKenzie L. W., (1976), Turnpike Theory, Econometrica, 44, 841–866.
  • McKenzie L. W., (1998), Turnpikes, American Economic Review, 88, 1–14.
  • McKenzie L. W., (2005), Optimal Economic Growth, Turnpike Theorems and Comparative Dynamics, w: Arrow K. J., Intriligator M. D., (red.), Handbook of Mathematical Economics, ed. 2, III, 26, 1281–1355.
  • Lancaster K., (1968), Mathematical Economics, The Macmillan Company, New York.
  • Nikaido H., (1968), Convex Structures and Economic Theory, Acad. Press, New York.
  • Panek E., (2003), Ekonomia matematyczna, Wyd. AE, Poznań.
  • Panek E., (2013), „Słaby” i „bardzo silny” efekt magistrali w niestacjonarnej gospodarce Gale’a z graniczną technologią, Przegląd Statystyczny, 60 (3), 291–303.
  • Panek E., (2014), Niestacjonarna gospodarka Gale’a z rosącą efektywnością produkcji na magistrali, Przegląd Statystyczny, 61(1), 5–14.
  • Panek E., (2015), „Silny” efekt magistrali w modelu dynamiki ekonomicznej typu Gale’a. Zagadnienie wzrostu docelowego (Autopoprawka), Przegląd Statystyczny, 62 (2), 253–257.
  • Panek E., (2016a), „Silny” efekt magistrali w modelu niestacjonarnej gospodarki z graniczną technologią, Przegląd Statystyczny, 63 (2), 109–121.
  • Panek E., (2016b), Gospodarka Gale’a z wieloma magistralami. „Słaby” efekt magistrali, Przegląd Statystyczny, 63 (4), 355–374.
  • Rapaport A., Cartigny P., (2010), Turnpike Theorems by a Value Function Approach, Control, Optimization and Calculus of Variations, 10 (1), 123–141.
  • Takayama A., (1985), Mathematical Economics, Cambridge Univ. Press, Cambridge.
  • Zaslawski A. J., (2015), Turnpike Theory of Continuous-Time Linear Optimal Control Problems, Springer International Publishing, Switzerland.
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.polindex-article-doi-10_5604_01_3001_0014_0768
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.